I have some minor side effects with tasigna like extremely dry hair, dry skin, and bumbs on face.but the high amount of sweat is something i can't bear.i took imatinib 400 mg for three years and never had any sweat problems.But after changing to tasigna,even if i walk a bit fast i sweat.i am taking tasigna 400 mg per day.(200 mg twice a day). Is it a common side effect with tasigna.does anybody has suggestions for this problem.thank you.
You are here
Sweating problem with tasigna
Hi there. I am prescribed Tasigna as well. Although I don't sweat all day or as soon as I start walking, I do experience flushing and sweating if the temperature is a little warm...mid to high 70s... I carry a folding hand fan in my purse and use it in public as needed. I have noticed some changes in my body that seem to be the result of hormones. They started 6 months after beginning Tasigna so I just assume the med has impacted my hormones. "Hot flashes" being one of those changes.